# SDR ASAA2022073039278

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,179 hours, 15,621 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Displaced
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORT WING CENTER TANK GAUGE NOT WORKING. GROUNDED - YES. RESET FUEL INDICATE C/B ON P6-3. OPS GOOD. REFERENCE B737-800 AMM 20-60-01 TEST RESET.
